Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A topological characterization of real algebraic varieties


Authors: Selman Akbulut and Henry C. King
Journal: Bull. Amer. Math. Soc. 2 (1980), 171-173
MSC (1970): Primary 57C05, 14A10, 14E15
MathSciNet review: 551756
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C05, 14A10, 14E15

Retrieve articles in all journals with MSC (1970): 57C05, 14A10, 14E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14708-4
PII: S 0273-0979(1980)14708-4